# SDR 08FDEA01821

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504632
- Part serial: FX0001
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NUMBER TWO INNER SKIN OF ACCESS PANEL 443BR FOUND WITH SURFACE   CORROSION, FROM PPS 126 TO PPS 151.  EVALUATE AND RECTIFY.  PYLON NUMBER TWO INNER SKIN OF ACCESS PANEL 443BR, REPAIRED BY AERO MECHANICAL INDUSTRIES INC.  (AMII) IN ACCORDANCE WITH EA NR F-5450-118721.  PYLON STRUT SKIN SIDE PANEL ASSEMBLY INSTALLED IN ACCORDANCE WITH BOEING DRAWING NUMBER 311N5046 SHEET 2, BOEING DRAWING NUMBER 311N5002 AND BOEING B757-200 SRM 51-10-02 REVISION 93.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
